Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Dr. Ed--in all due respect...

Posted by Ed O`Flaherty on July 13, 2003, at 18:24:02

In reply to Re: Dr. Ed--in all due respect... Zenclearer, posted by avid abulia on July 13, 2003, at 15:53:32

If you take the pill for 3 months at the time you will probably get a migraine attack only when you come off it for a break and so you will get 4 or 5 a year.Depo-Provera if you are lucky will give you no periods after a few injections (given 12 weeks apart) but the weight gain is often a problem.Mirena might work like that too but it does not suit everybody either.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ed O`Flaherty thread:240098
URL: http://www.dr-bob.org/babble/20030708/msgs/241546.html